MathSciNet Relay Station
MathSciNet bibliographic data
MR1001418 03C62 (03F30 12L12)
Macintyre, Angus; Marker, David Primes and their residue rings in models of open induction. Ann. Pure Appl. Logic 43 (1989), no. 1, 57–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement